# SDR CA130301001

- Difficulty date: February 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 68,391 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED A YELLOW HYD SYS FAILURE.  AN EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT FURTHER COMPLICATION.  YELLOW SYSTEM HYD LEAK AROUND CHECK VALVE 3059GM. CHECK VALVE REPLACED WITH NEW SEALS, NO FIX.   YELLOW SYSTEM MAIN HP MANIFOLD CHECK VALVE 3059GM PACKING REPLACED IAW AMM 29-13-14, PB 401.
